# SDR ASOA2015051412836

- Difficulty date: April 21, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 26,329 hours, 18,622 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 280-319
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR SUPPORT AT BS 280 - 319.7 HAS CORROSION.  REMOVED THE FLOOR SUPPORT IAW SRM 51-42-06-001-001-A01, SRM 51-42-13-001-001-A01, SRM 51-42-21-001-001-A01.   INSTALLED IAW SRM 51-42-13-001-001-A01, 51-42-06-001-001-A01 AND 51-45-00-001-001-A01.
